SudaPlus 15s

SKU:
SudaPlus 15s

SudaPlus 15s

SKU:
Regular price €6,90
/
Tax included. Shipping calculated at checkout.
Only 10 items in stock!
  • Secure payments

WHAT IT DOES

Non-Drowsy SUDAPLUS® Tablets help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses, headache, fever, aches and pains.

HOW IT WORKS

The paracetamol helps bring down fever and reduce aches and pains and headaches. The tablets also contain pseudoephedrine hydrochloride to help tackle the congestion fast.

HOW TO USE

For oral use. Adult and Children aged 16 years and over: 2 tablets to be taken every four to six hours every four hours as needed. Do not take more than 8 tablets in 24 hours. Adolescents 12-15 years: One tablet every four to six hours, up to four times a day. Maximum daily dose: 4 tablets Children under 12 years: Not recommended

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.


Recently viewed